Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 57, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 4, 2020, 4:35 PM EDT for 4 counties in Pennsylvania. It was in force for 40 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2020, 4:35 PM EDT (20:35 UTC)
- Expired
- Jun 4, 2020, 5:15 PM EDT
- In force
- 40 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Dauphin County, PA, Juniata County, PA, Northumberland County, PA, Perry County, PA
The radar
The State College radar (KCCX), 105 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 4:36 PM EDT | TSTM WND DMG | 1 Nnw Newport, PA | NUMEROUS TREES AND WIRES DOWN COMPLETELY ACROSS NORTH 4TH ST AND CREEK ROAD. |
| Jun 4, 4:36 PM EDT | TSTM WND DMG | Newport, PA | NUMEROUS TREES COMPLETELY BLOCKING JUNIATA PARKWAY. CAR TRAPPED. |
| Jun 4, 4:38 PM EDT | TSTM WND DMG | 1 Ne Newport, PA | TREES AND WIRES COMPLETELY BLOCKING RED HILL ROAD. |
| Jun 4, 4:48 PM EDT | TSTM WND DMG | 3 Nw Amity Hall, PA | NUMEROUS TREES DOWN. TREE ON HOUSE. |
| Jun 4, 4:54 PM EDT | TSTM WND DMG | 2 Ne Amity Hall, PA | NUMEROUS TREES AND WIRES DOWN. |
| Jun 4, 5:02 PM EDT | TSTM WND DMG | 3 E Halifax, PA | TREES DOWN ON WIRES. |
| Jun 4, 5:08 PM EDT | TSTM WND DMG | 4 N Ellendale Forge, PA | MULTIPLE TREES DOWN IN WAYNE TOWNSHIP. TIME ESTIMATED FROM RADAR. |
| Jun 4, 5:13 PM EDT | TSTM WND DMG | 3 Nne Ellendale Forge, PA | TREES DOWN ON WIRES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 2:29 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.6 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 139 J/kg
- Mixed-layer CIN
- -204 J/kg
- Mixed-layer LCL
- 1499 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -64 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
648
WUUS51 KCTP 042035
SVRCTP
PAC043-067-097-099-042115-
/O.NEW.KCTP.SV.W.0057.200604T2035Z-200604T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
435 PM EDT Thu Jun 4 2020
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Southwestern Northumberland County in central Pennsylvania...
Northern Dauphin County in south central Pennsylvania...
Northeastern Juniata County in central Pennsylvania...
Northeastern Perry County in south central Pennsylvania...
* Until 515 PM EDT.
* At 435 PM EDT, a severe thunderstorm was located over Newport,
moving east at 35 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Millersburg, Lykens, Newport, Elizabethville, New Buffalo,
Klingerstown, Leck Kill, Urban, Dehart Dam, Liverpool, Wiconisco,
Halifax, Gratz, Thompsontown, Millerstown, Dalmatia, Berrysburg,
Pillow, East Salem and Enders.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4069 7662 4066 7670 4062 7663 4049 7664
4048 7668 4042 7666 4043 7725 4061 7725
4065 7701 4064 7700 4065 7695 4064 7693
4067 7691 4072 7662
TIME...MOT...LOC 2035Z 271DEG 30KT 4052 7715
HAIL...1.00IN
WIND...70MPH
$$
Gartner/DangeloWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:34 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Jun 4, 3:34 PM EDT, 1 hour 1 minute before
Area Forecast Discussion National Weather Service State College PA 334 PM EDT Thu Jun 4 2020 .SYNOPSIS... Warm and humid conditions will continue this late this afternoon into Saturday with numerous thunderstorms, some severe, forming across much of the region today with showers and thunderstorms most concentrated over the southeast third of the state. Cooler and less humid air will arrive Saturday night and promote pleasant and dry weather Sunday through Tuesday. Expect temperatures and humidity levels to trend higher into midweek ahead of the next frontal system. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... ML cape has increased to between 500-1000 J/KG across much of the southern half of the CWA at 19Z, while sfc based Cape is up to over 2000 j/kg across the Laurel Highlands where the strongest convection is currently firing and moving ENE. Expect the radar screen across the southern two thirds of the CWA to light up through early this evening, as a blend of multicell clusters and discrete strong to svr supercell storms track ENE across the current SVR TSRA Watch 250 (ahead of a larger-scale line of severe convection with bowing segments moves in from eastern Ohio this evening). The lead storms will continue to strengthen over the next several hours as they move into the warmer and more humid airmass in place across the Lower Susq Valley with temps in the mid to upper 80s. Temps elsewhere late this afternoon will range from the upper 60s to low 70s across the Nrn Tier of PA where thicker clouds are more widespread, to the upper 70s and l80s over the rest of central PA and the Laurel Highlands. The TSRA may train from west to east in some areas. WPC's D1 MRGL ERO covers the entire area with latest high res models and HREF mean showing spotty 1-2" amounts. This rainfall could produce some isolated flooding particularly in urban areas, but the overall risk of FF is low especially given 14-day rainfall departures that are generally 25-50% of normal. The convection will move east/decrease in coverage early tonight with mostly cloudy skies into Friday morning. Max/min temps will be above average with the largest departure from normal in lows tonight. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/... Warm and humid conditions continue on Friday with isolated to scattered aftn storms expected to form again in weakly forced environment along the terrain/lee trough axis and drift slowly east/southeast. 00Z HREF mean shows PWs climbing to 1.75 inches over parts of south central/southeast PA with 1000-2000 J/kg of MUCAPE expected during peak heating. The main threat will be locally heavy rain as pulse storms become nearly stationary. Given recent rainfall departures, an isolated FF risk would be confined mainly to the more vulnerable/urban areas where heavy rain rates may occur. Expect convective coverage to diminish again into Friday night. An upper trough over Ontario and Quebec will deepen across the Northeast and Mid-Atlantic vicinity on Saturday. A moist boundary layer will be in place as a cold front moves southeast across the region during the morning and early afternoon. The SPC D3 outlook does not even have the area in general tstm risk so its looking like mainly passing showers with fropa early Saturday. Cooler and drier/less humid air will arrive in the wake of the front by Saturday night. && .LONG TERM /SUNDAY THROUGH THURSDAY/... Pleasant and comfortable weather expected Sunday through Tuesday with a mix of sun/clouds and low humidity. We should see a warming trend heading into the middle of next week, as the remnants of TS Cristobal move up the MS valley and help build an upper-level ridge over the eastern United States. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... Focus late this afternoon will be on increasing coverage of sowers and locally strong to severe thunderstorms. Will include a 3-4 hour tempo group for TSRA with brief strong wind gusts and MVFR at all TAF sites except for KBFD where mainly BKN-OVC VFR and cloudy/cooler conditions will prevail through this evening. light and variable wind and associated radiational cooling may promote patchy fog late this evening, mainly in those spots that receive rain this afternoon. Outlook... Fri...AM low cigs possible N Mtns. Scattered PM tsra impacts. Sat...AM low cigs possible W Mtns. Sun-Mon...No sig wx expected. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Lambert NEAR TERM...Lambert SHORT TERM...Lambert/Steinbugl LONG TERM...Lambert/Evanego AVIATION...Fitzgerald/Lambert
Hazardous weather outlook, Jun 4, 2:34 PM EDT, 2 hours 1 minute before
Hazardous Weather Outlook National Weather Service State College PA 234 PM EDT Thu Jun 4 2020 PAZ004>006-037-051845- Warren-McKean-Potter-Tioga- 234 PM EDT Thu Jun 4 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ042-051845- Sullivan- 234 PM EDT Thu Jun 4 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ010>012-017>019-024-025-033-041-045-046-049-051-053-051845- Elk-Cameron-Northern Clinton-Clearfield-Northern Centre- Southern Centre-Cambria-Blair-Somerset-Northern Lycoming- Southern Clinton-Southern Lycoming-Union-Montour-Columbia- 234 PM EDT Thu Jun 4 2020 ...SEVERE THUNDERSTORM WATCH 250 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ026>028-034>036-050-052-056>059-063>066-051845- Huntingdon-Mifflin-Juniata-Bedford-Fulton-Franklin-Snyder- Northumberland-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams- York-Lancaster- 234 PM EDT Thu Jun 4 2020 ...SEVERE THUNDERSTORM WATCH 250 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. Locally heavy rainfall is expected with many of these storms. Flooding may result. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Locally heavy rainfall is possible Friday afternoon and may produce isolated flooding primarily in more sensitive urban areas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 4, 3:52 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service State College PA
352 PM EDT Thu Jun 4 2020
PAZ019-045-049-042045-
Southern Clinton PA-Union PA-Southern Centre PA-
352 PM EDT Thu Jun 4 2020
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF CENTRE...UNION...AND
CLINTON COUNTIES UNTIL 445 PM EDT...
At 350 PM EDT, Doppler radar indicated a few strong thunderstorms
along a line extending from near Julian to Centre Hall. Movement was
northeast at 30 mph.
Torrential rain is expected.
Wind gusts 40 to 50 mph and half inch hail are possible.
Locations impacted include...
Bellefonte, Woodward, Pleasant Gap, Lamar, Lemont, Zion, Houserville,
Centre Hall, Milesburg, Millheim, Blanchard, Aaronsburg, Rebersburg,
Spring Mills, Coburn, Madisonburg, Julian, Bald Eagle State Park,
Mackeyville and Poe Valley State Park.
This includes the following COVID-19 Test Sites...
Geisinger...
and Mt. Nittany Medical Center Emergency.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If on or near an area lake, get off of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 4096 7718 4085 7735 4080 7755 4082 7810
4102 7776 4112 7756
TIME...MOT...LOC 1950Z 215DEG 24KT 4090 7794 4084 7769
LambertLocal storm report, Jun 4, 4:06 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
406 PM EDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HAIL HARRISSONVILLE 39.99N 78.06W
06/04/2020 M1.00 INCH FULTON PA OTHER FEDERAL
QUARTER SIZE HAIL COVERED THE GROUND IN
HARRISSONVILLE.
&&
ARTSpecial weather statement, Jun 4, 4:06 PM EDT, 29 minutes before
Special Weather Statement National Weather Service State College PA 406 PM EDT Thu Jun 4 2020 PAZ019-025-026-042030- Blair PA-Huntingdon PA-Southern Centre PA- 406 PM EDT Thu Jun 4 2020 ...A STRONG THUNDERSTORM WILL AFFECT PARTS OF HUNTINGDON...CENTRE... AND BLAIR COUNTIES UNTIL 430 PM EDT... At 405 PM EDT, Doppler radar indicated a strong thunderstorm near Rock Springs, moving northeast at 25 mph. Wind gusts 40 to 50 mph and penny size hail are possible. Locations impacted include... State College, Huntingdon, Park Forest Village, Boalsburg, Stormstown, Lemont, Warriors Mark, Pine Grove Mills, Ramblewood, Port Matilda, Spruce Creek, Birmingham, Franklinville, Whipple Dam State Park, Mcalevys Fort, Potters Mills, Rock Springs, Petersburg, Alexandria and Tussey Mountain Ski Area. This includes the following COVID-19 Test Sites... Blue Course Drive... Mount Nittany Health Boalsburg... and State College Urgent Care Center. LAT...LON 4051 7800 4060 7825 4082 7810 4080 7758 TIME...MOT...LOC 2005Z 227DEG 37KT 4070 7803 Gartner
Local storm report, Jun 4, 4:10 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
410 PM EDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL MCCONNELLSBURG 39.93N 78.00W
06/04/2020 M1.00 INCH FULTON PA OTHER FEDERAL
QUARTER SIZE HAIL COVERED THE GROUND LIKE
SNOW AROUND THE POST OFFICE.
&&
ARTLocal storm report, Jun 4, 4:20 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
420 PM EDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM HAIL 3 SW FORT LOUDON 39.91N 77.91W
06/04/2020 E0.88 INCH FRANKLIN PA PUBLIC
NICKEL SIZE HAIL LASTED A FEW MINUTES.
&&
ARTSpecial weather statement, Jun 4, 4:25 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service State College PA
425 PM EDT Thu Jun 4 2020
PAZ036-064-042100-
Adams PA-Franklin PA-
425 PM EDT Thu Jun 4 2020
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF ADAMS AND FRANKLIN
COUNTIES UNTIL 500 PM EDT...
At 424 PM EDT, Doppler radar indicated a strong thunderstorm over
Chambersburg, moving east at 30 mph.
Wind gusts of up to 55 mph and nickel size hail are possible.
This strong thunderstorm will be near...
Guilford and Scotland around 430 PM EDT.
Fayetteville around 435 PM EDT.
This includes the following COVID-19 Test Sites...
Chambersburg Community Assessment Site...
Keystone Health...
and WellSpan Health.
LAT...LON 3990 7774 3998 7774 4004 7752 4001 7750
3998 7746 3995 7746 3998 7742 3995 7738
3986 7746
TIME...MOT...LOC 2024Z 267DEG 24KT 3994 7766
DangeloThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:15 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 45 min |
| Jun 3, 8:52 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 23 min |
| Jun 4, 2:14 PM EDT | Special Weather Statement | CTP | Fulton | 31 min |
| Jun 4, 2:45 PM EDT | Special Weather Statement | CTP | Fulton | 30 min |
| Jun 4, 3:00 PM EDT | Special Weather Statement | CTP | Centre | 30 min |
| Jun 4, 3:11 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Fulton, Huntingdon | 49 min |
| Jun 4, 3:22 PM EDT | Special Weather Statement | CTP | Huntingdon | 38 min |
| Jun 4, 3:23 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Fulton | 52 min |
| Jun 4, 3:44 PM EDT | Special Weather Statement | CTP | Dauphin, Juniata | 46 min |
| Jun 4, 3:52 PM EDT | Special Weather Statement | CTP | Centre | 53 min |
| Jun 4, 4:06 PM EDT | Special Weather Statement | CTP | Mifflin | 24 min |
| Jun 4, 4:25 PM EDT | Special Weather Statement | CTP | Franklin | 35 min |
| Jun 4, 4:36 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin | 54 min |
| Jun 4, 4:43 PM EDT | Special Weather Statement | CTP | Centre | 62 min |
| Jun 4, 4:52 PM EDT | Special Weather Statement | CTP | Clinton | 53 min |
| Jun 4, 4:59 PM EDT | Tornado Warning | CTP | Dauphin, Lebanon, Perry | 46 min |
| Jun 4, 5:14 PM EDT | Special Weather Statement | CTP | Blair | 61 min |
| Jun 4, 5:15 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon, Schuylkill | 60 min |
| Jun 4, 5:18 PM EDT | Special Weather Statement | CTP | Fulton | 57 min |
| Jun 4, 5:27 PM EDT | Special Weather Statement | CTP | Adams | 33 min |
| Jun 4, 5:30 PM EDT | Special Weather Statement | CTP | Lycoming | 45 min |
| Jun 4, 5:34 PM EDT | Areal Flood Advisory | CTP | Dauphin, Lebanon, Schuylkill | 116 min |
| Jun 4, 5:43 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon, Schuylkill | 47 min |
| Jun 4, 5:45 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Franklin, Fulton | 60 min |
| Jun 4, 5:53 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield | 37 min |
| Jun 4, 5:56 PM EDT | Special Weather Statement | CTP | Adams | 34 min |
| Jun 4, 6:00 PM EDT | Areal Flood Advisory | CTP | Franklin | 2 hr |
| Jun 4, 6:09 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 20 min |
| Jun 4, 6:16 PM EDT | Flash Flood Warning | CTP | Lebanon, Schuylkill | 3 hr |
| Jun 4, 6:17 PM EDT | Special Weather Statement | CTP | Schuylkill | 28 min |
| Jun 4, 6:25 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin | 65 min |
| Jun 4, 6:25 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland | 35 min |
| Jun 4, 6:28 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin, Huntingdon, Juniata, Perry | 47 min |
| Jun 4, 6:31 PM EDT | Severe Thunderstorm Warning | CTP | Adams, York | 59 min |
| Jun 4, 6:32 PM EDT | Special Weather Statement | CTP | Cambria, Clearfield, Elk, Somerset | 73 min |
| Jun 4, 6:33 PM EDT | Special Weather Statement | CTP | Clinton | 27 min |
| Jun 4, 6:41 PM EDT | Special Weather Statement | CTP | Adams | 34 min |
| Jun 4, 6:45 PM EDT | Special Weather Statement | CTP | Huntingdon | 30 min |
| Jun 4, 6:55 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Huntingdon, Juniata, Mifflin, Perry | 50 min |
| Jun 4, 6:57 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Perry | 33 min |
| Jun 4, 7:13 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield, Huntingdon | 62 min |
| Jun 4, 7:17 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 58 min |
| Jun 4, 7:20 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Perry | 25 min |
| Jun 4, 7:30 PM EDT | Special Weather Statement | CTP | York | 30 min |
| Jun 4, 7:33 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Huntingdon | 42 min |
| Jun 4, 7:41 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Juniata, Lebanon, Northumberland, Perry and 2 more | 49 min |
| Jun 4, 7:56 PM EDT | Special Weather Statement | CTP | Cameron | 49 min |
| Jun 4, 7:59 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 61 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.